# SDR 2002UALA00025

- Difficulty date: January 7, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1220 ABOVE STRINGER 27L IS MISDRILLED.  MAJOR REPAIR ACCOMPLISHED. REPAIR DOUBLER INSTALLED.
